Notre Dame Journal of Formal Logic

Expressibility in type theory.

H. Julian Wadleigh

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 11, Number 3 (1970), 257-288.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093894000

Zentralblatt MATH identifier
0169.30203

Mathematical Reviews number (MathSciNet)
MR0280314

Digital Object Identifier
doi:10.1305/ndjfl/1093894000

Subjects
Primary: 00.50
Secondary: 02.00

Citation

Wadleigh, H. Julian. Expressibility in type theory. Notre Dame Journal of Formal Logic 11 (1970), no. 3, 257--288. doi:10.1305/ndjfl/1093894000. http://projecteuclid.org/euclid.ndjfl/1093894000.


Export citation